# SDR NACA2019082100138

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 312 STR 6R HAS EXTRA HOLES AND HOLE DAMAGE AT EXISTING FASTENERS.  INSTALLED NEW STR AT STA 312 STR 6R IAW SRM REV 120 CH 51-40-02 PARA 4 AND PARA 7 AND DOCUMENT #65-45800 REV F.
